Advice after steroid injection in hip!

Post new topic Reply to topic
charPlus2
AskBaby Star
AskBaby Star
Joined: 17 Jul 2008
Posts: 4484
Reply with quote Back to top
Posted: Sun Nov 18, 2012 5:40 pm 
Post subject: Advice after steroid injection in hip!
I had a steroid injection into both of my hips due to on going hip problems, I had them done on Thursday and its not helped one bit, the doctor didn't give me any advice Or information on it so don't know what's normal and what's not, if anything it's made it worse I'm now having to use my stick as so painful walking a d when I'm sat down I get cramping in the to of my legs and painful throbbing own my hips and legs Sad

Does anyone had any advice please
Thank you in advance
_________________

curlywurlysue
Senior Member
Senior Member
Joined: 13 Sep 2009
Posts: 155
Reply with quote Back to top
Posted: Sun Nov 18, 2012 6:10 pm 
Post subject:
Hi there sorry to hear your in so much pain, but if it was me I would ring a walk in centre with doctors and ask for a call back as you need some professional advice and they would be able to your health records on the system?
Hope that helps
Sue
thatonethere
AskBaby Star
AskBaby Star
Joined: 27 May 2009
Posts: 2485
Reply with quote Back to top
Posted: Sun Nov 18, 2012 7:10 pm 
Post subject:
I can recommend acupuncture instead of steroids, I have had both xx
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> General Chat All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular